MAUDE Adverse Event Report: KORU MEDICAL SYSTEMS HIGH-FLO SUBCUTANEOUS NEEDLE SETS

KORU MEDICAL SYSTEMS HIGH-FLO SUBCUTANEOUS NEEDLE SETS
Catalog Number RMS32409
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Koru medical was made aware that during initial incoming inspection at a customer warehouse in japan, unidentified black debris/contaminant was found inside a sealed sterile needle set pouch involving rms32409/lot n.25b05n.Subsequently, the japanese warehouse personnel completed inspection on the remaining inventory.Upon completion, an additional sealed pouch was found to contain unidentified black debris/contaminant involving rms32414/lot n.87033.Mdr 1318360-2025-00021 is being filed for rms32414/lot n.87033.The customer provided photos of the pouches confirming the complaint.There was no patient involvement.A review of the device history record for rms32409/lot n.25b05n was performed and no nonconformances or aberrant conditions were noted.High-flo needle sets are manufactured and sealed into their primary sterile barrier packaging in a controlled environment.In addition, high-flo needle sets are sterilized using gamma irradiation which is a highly penetrating and effective sterilization modality.Furthermore, validation of the sterilization method was performed using a conservative method (vdmax25) which provides a safety margin over alternate acceptable validation methods.The instructions for use for the high-flo needle sets states "subcutaneous needle sets are only sterile and non-pyrogenic if the packaging is unopened and undamaged.Do not use a needle set from an open or damaged package." koru medical is currently investigating this event.This event meets the requirements for fda reportability; however, submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.
 
Additional Manufacturer Narrative
1318360-2025-00020 is being filed for rms32409/n.25b05n.1318360-2025-00021 is being filed for rms32414/lot n.87033.If additional information becomes available, a supplemental report will be filed with the new information.

Brand Name
HIGH-FLO SUBCUTANEOUS NEEDLE SETS
Common Device Name
HIGH-FLO SUBCUTANEOUS NEEDLE SETS
Manufacturer (Section D)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ 07430
Manufacturer Contact
christine trefethen
100 corporate drive
mahwah, NJ 07430
8456105572
MDR Report Key23006863
Report Number1318360-2025-00020
Device Sequence Number10559454
Product Code FPA
UDI-Device Identifier00659443000629
UDI-Public00659443000629
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K211206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberRMS32409
Device Lot NumberN.25B05N
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Initial Report FDA Received Date09/09/2025
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown